# SDR SWAA2024072214235

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L1 Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE LOOSE<[01] SECURED L1 DOOR ASSIST HANDLE IAW B737-800NG AMM 52-11-31-400-802-NG.;[02] SECURED L1 DOOR ASSIST HANDLE IAW B737-800NG AMM 52-11-31-400-802-NG. VERIFIED
